Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What supplement can I take to increase the force of my heart pump ?

what supplement can i take to increase the force of my heart pump?
that will make me feel super...lol
Sat, 12 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
Have sex three times daily.It is a good exercise for your heart.If you dont get a chance,masturbate six times daily.If you dont get a chance,go and lie down in the cremation ground.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I am 31 year old female, 5 4 , and 154 lbs. My blood pressure is always normal and heart rate is normal when I do see my doctor. I have severe allergies and am on allergy shots every two weeks. The only regular meds I take are zyrtec and yaz. I work out two to four times a week. I usually just do cardio workouts. My heart rate usually stays within a good range and I recover well after my workout. This weekend, I did some traveling and found that walking up stairs (several flights), my heart was pounding so hard I felt my chest would explode and it was much harder for me to recover. I was breathing slow and deep, but do not feel that I was completely short of breath. I was told I had low iron in the past, but to just take over the counter iron supplement and eat more foods with iron. This horrible pounding and higher heart rate have me nervous. I also occationally feel like my heart his pounding harder (not faster), when sitting. Any suggestions on what is causing this pounding and increased heart rate when going up stairs?

doctor1 MD

My 67-year old father has undergone two of his first chemotherapy visits to our local hospital, due to colon cancer which metastized into his lymph nodes and several lesions on his liver. Last Monday, he underwent his second chemo treatment and came home with the pump for 48-hour time-release of chemo. The chemo is administered through a port into his chest and included avastin for the first time. My dad is a smoker and his eating habits are poor, and he does not exercise. Last week, for about four days, his complexion was very rosy and he said he felt the best he has felt in about 8 months. Yesterday, however, he experienced pain in his upper abdomen and explained a squeezing pain on his heart. My mother just took him to the ER, as recommended when calling his chemo treatment center, and he was discharged after chest and abdomen x-rays which concluded that his heart was fine. As an aside, my father is taking oral supplementation of blood root , a plant used alternatively for some conditions. His friend told him that it cured an acquaintance s skin cancer.

doctor1 MD

I am trying to determine reason the I get increased heart rates and feeling of being anxious, jittery. About two weeks ago I went to the ER as I thought I was having a heart attack. I was having a cold sweat and my heart was beating so fast I thought it was going to explode. They ran chest xrays, ekg, blood work and everything was normal as im a fairly fit individual. I think about it often as the fear of this happening again worries me. Im assuming proper diet and rest could cure or help in some way but I feel like I dont know whats wrong as i dont drink or smoke or take supplements. Could it be a combination of stress and lack of rest as well

Recent questions on  Heart failure

doctor1 MD

my husband was diagnosed with hemochromotosis in June 2013, after 8 hospital stays and numerous test he now has liver failure, diabetes and stage D heart failure. His EF rate was betweeen 5-10% now at 20% according to latest Echo, but he can barely walk or talk without being winded. He is on the liver and transplant list as a 1B waiting at home on dobutomine, how long can one stay on the drug without damage to organs? The dr wants to do a right heart cath to measure pressures now sure why...thanks

doctor1 MD

i m from kolkata ( india ) my father is sufering from heart failure , he is having dialysis 3 time in a weak , acording to doctors his left heart is not working thats y due to less pumping of heart kidney cant work properly , so he is not passing urinne so he is on dylasis , can stem cell tharaphy can help me to recover his heart , and where i can find a doctor regarding stem cell tharaphy in kolkta , plz advice me , my father age is 75

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...Difficult to have an evacuation, I feel blocked and have tried several attempts to become regular with an enema, Relaxant, Maxtor with no success yet. I have heart failure, kidney failure I am 81 years and diabetic.

doctor1 MD

A while back ago i suffered from heart failure... i was wondering because then as well as now my right leg gives out on me it feels weak and the moment i put pressure on it... it gives out... can you tell me whats going on? Or atleast help me in figureing it out?

doctor1 MD

I have very shortness of breath will divan help this ?

doctor1 MD

I am a patient with a condition called Left Bundle Block. A relatvely new drug was used to treat my condition with promising sucess called Levosimendan at the American Hospital in Paris It is hoped That further treatment with Levosimendan may help...

doctor1 MD

I walked upstairs and was slightly out of breath. I sat down and noticed my heart rate was elevated but no pain or discomfort. I then noticed I could see my heart rate in my eyes as it caused them to pulse. I'm just wondering if that is a problem.